# SDR REXA2013120902291

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 22,232 hours, 19,557 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S O2 MASK IS BROKEN.  DEFERRED, R & R OBSERVER`S O2 MASK IAW AMM 35-11-12.
